# SDR UALA2009060101583

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,580 hours, 11,657 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Fseu
- Part number: 654W00382
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT LIGHT ON DURING TAXI.  REPLACED RIGHT STAB TRIM-AIL LOCKOUT MODULE M525 AS PRECAUTION AND REPLACED FLAP-SLAT ELECTRONICS UNIT (FSEU) BECAUSE FAULTED BY RT SAME ON INBOUND LEG.  ALL UNITS CHECK OKAY.
